# SDR JBXA000227

- Difficulty date: December 18, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 6,845 hours, 6,243 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Part serial: 506
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DESCREPENCY: "STALL FAIL" MESSAGE ON EICAS SCREEN ON CLIMB THROUGH 200 FEET.CORRECTIVE ACTION: REMOVED AND REPLACED STALL PROTECTION COMPUTER IN ACCORDANCE WITH CRJ AMM 27-35-01. PERFORMED OPERATIONAL TEST IAW CRJ AMM 27-35-00 ALL OPERATIONAL CHECK GOOD.
